# SDR COM31000

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL3827M157
- Condition: Defective
- Location: Lt Pitch Trim
- Part time: 15,638 hours
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MAIN PITCH TRIM OPERATES WITH ONLY ONE-HALF OF SWITCH DEPRESSED.  REPLACED LT PITCH TRIM ACTUATOR.
